Panadol Children's Colourfree Baby Drops Dropper 20mL

Available Online Only

$7.90
In Stock

Maximum Order Quantity 12

Calculate Shipping

Panadol Children's Colourfree Baby Drops Dropper 20mL AUST-R 46375

Children’s Panadol Colourfree Baby Drops are a concentrated formula, that can be used in children as young as 1 month of age. Children’s Panadol Colourfree Baby Drops are Cherry Vanilla flavoured and come with an oral dosing device for easy dosing for your infant. Children’s Panadol Colourfree Baby Drops are sugar free and have no artificial colours. Like all Children’s Panadol products, Children’s Panadol Colourfree Baby Drops are gentle on tiny tummies.

Baby Drops are available as either a syringe or dropper version, depending on your preference.

Overview

Children’s Panadol Colourfree Baby Drops provide effective temporary relief from the pain and fever associated with:

  • Earache
  • Headache
  • Cold & Flu symptoms
  • Teething
  • Immunisation

ALWAYS READ THE LABEL. Use only as directed. For the temporary relief of pain and fever. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.

Directions

How to use Children’s Panadol Colourfree Baby Drops:

Calculate the correct dose of Children’s Panadol Colourfree Drops based on weight. If weight is unknown, use the child’s age.

Age Average Weight Dose
1 - 3 Months 4 - 6 kg 0.6 - 0.9 mL
3 - 6 Months 6 - 8 kg 0.9 - 1.2 mL
6 - 12 Months 8 - 10 kg 1.2 - 1.5 mL
1 -2 Years 10 - 12 kg 1.5 - 1.8 mL
  • Do not use if using other products containing paracetamol.
  • This product is intended for use in children from 1 month -2 years of age.
  • Check the syringe (or dropper) markings carefully before use.
  • Initial dosage as per dosage table above.
  • Repeat 4-6 hours if required (maximum 4 times within 24 hours).
  • May be given in water or fruit juice.
  • Shake thoroughly before use
  • Do not use for more than 48 hours at a time, except on medical advice.

ALWAYS READ THE LABEL. Use only as directed. For the temporary relief of pain and fever. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.

Ingredients

Children’s Panadol Colourfree Baby Drops contain:

  • 100 mg/1mL paracetamol
  • Methyl hydroxybenzoate
  • Saccharin Sodium
  • Propyl hydroxybenzoate
  • Sodium Chloride
  • No ibuprofen
  • No aspirin
  • No sugar
  • No alcohol
  • No artifical colours

ALWAYS READ THE LABEL. Use only as directed. For the temporary relief of pain and fever. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.

(449431)

SKU 449431
Barcode # 9300673460820
Brand GSK
Unit Of Measure ea

Yes

Be The First To Review This Product!

Help other David Jones Pharmacy Online users shop smarter by writing reviews for products you have purchased.

Write a product review


More From This Category